RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 67, Issue 2  


Metacyclic groups and modular forms
G. V. Voskresenskaya
163
Algebraic independence of the values of $E$-functions at singular points and Siegel's conjecture
V. A. Gorelov
174
Undecidability of a simple fragment of a positive theory with a single constant for a free semigroup of rank two
V. G. Durnev
191
Conditions for the existence of nonoscillatory solutions to a second-order nonlinear differential equation
V. M. Evtukhov
201
On the Picard group and the Brauer group of a real algebraic surface
V. A. Krasnov
211
Joachimsthal surfaces in $S^3$
L. A. Masal'tsev
221
Continuity and boundary behavior of the Carathéodory metric
N. M. Nikolov
230
Birational automorphisms of algebraic varieties with a pencil of double quadrics
A. V. Pukhlikov
241
Non-self-similar solutions of multidimensional nonlinear diffusion equations
G. A. Rudykh, È. I. Semenov
250
The structure of semiclassical asymptotic expansions of antisymmetric solutions of the stationary Schrödinger equation
A. E. Ruuge
257
Characterization of groups with generalized Chernikov periodic part
V. I. Senashov
270
Smoothness and Euler characteristic of the variety of complete pairs $X_{23}$ of zero-dimensional subschemes of length 2 and 3 of algebraic surfaces
N. V. Timofeeva
276
Domination of cyclic monotone $(s,t)$-graphs
A. A. Chernyak
288
Explicit estimates for the asymptotics of subexponential infinitely divisible distribution functions
A. L. Yakymiv
295

Brief Communications
Convexity and weak closedness of the image of operator balls under linear-fractional transformations
T. Ya. Azizov, V. K. Kiriakidi
302
The attractor of a quasilinear hyperbolic equation with dissipation in $\mathbb R^n$: Dimension and $\varepsilon$-entropy
S. V. Zelik
304
Attractor of nonautonomous hyperbolic equation with small parameter
S. L. Lesik
308
Energy decay of solutions of the first mixed problem for the wave equation in regions with noncompact boundary
A. V. Filinovskii
311
Reconstruction of pencils of differential operators on the half-line
V. A. Yurko
316
Letter to the editor: “Regularized traces of nonselfadjoint operators”
V. V. Dubrovskii
320
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019